Jump to content

spoonbill: Cymbalta long term affects


spoonbill

Recommended Posts


hi I’m spoonbill

 

I’ve been anhedonic, cognitively impaired and mentally I’ll since highschool I’m 2016 when I abused a lot of adderall and mdma. Although I was more functional. My history also includes a couple years of Prozac st like age 13. But when it really got bad was last December after 5 days of cymbalta. I had tried a few ssris and sunrise for about a week or two previous to the cymbalta. I was also taking various nootropics like psilocybin, nac, lionsmane but I think for those 5 days I was just taking cymbalta 

 

anyway this cymbalta completely changed my awareness. It made me more numb, caused pssd, and made my executive functioning waaay worse. I’m like a different person. I’m way more miserable. Less witty and struggle with so much irritation and inability to see social lines and communicate. I just cannot understand how this happened. It feels like brain damage to me. I feel trapped. And suicidal for the first time in my life. It’s been months and only partially improved. I’m working 40 hours a week and suffering. **** man. What do I do? I don’t even like the same things or think or see things the same way
 

any advice is appreciated . Keep your head up. I know how it is. 

Link to comment
  • ChessieCat changed the title to spoonbill: Cymbalta long term affects
  • Moderator

@spoonbill

 

Welcome to SA. We are a volunteer ran site helping members taper off psychotic medications, or have tapered off and are healing.

 

This is your introduction page where you will receive information, ask questions and meet other members. We ask that each member only have one introduction page so we can keep all your information in one place.

 

First, can you please create a signature for us.

 

Instructions:  Withdrawal History Signature

 

I'm going to leave you with some links to read.

 

Brain Remodelling

 

What is Withdrawal Syndrome?

 

Anhedonia, apathy, demotivation, emotional numbness

 

"Change the channel" -- dealing with cognitive symptoms

 

Post-SSRI Sexual Dysfunction PSSD

 

You might check out this link, but be very mindful that member's have their own struggles and lives. You might find someone there that would be able to PM or email with you.

 

 

We don't suggest supplements on here as most are sensitive to the nervous system. But we do suggest 2. If you want to try one in a small amount, wait a few days before introducing the other.

 

Magnesium

Omega-3 Fish Oil

 

Just know one thing, you will heal from this. You can read success stories that we have here. They always give me positivity in my life.

 

If you have any questions, please reach out to us.

PREVIOUS medications and discontinuations: Have been on medications since 1996. 

 Valium, Gabapentin, Lamictal, Prilosec and Zantac from 2000 to 2015 with a fast taper by a psychiatrist.

 Liquid Lexapro Nov, 2016 to 31-March, 2019 Lexapro free!!! (total Lexapro taper was 4 years-started with pill form)

---CURRENT MEDICATIONS:Supplements:Milk Thistle, Metamucil, Magnesium Citrate, Vitamin D3, Levothyroxine 25mcg, Vitamin C, Krill oil.

Xanax 1mg 3x day June, 2000 to 19-September, 2020 Went from .150 grams (average weight of 1 Xanax) 3x day to .003 grams 3x day.

19-September, 2020 Xanax free!!! (total Xanax taper was 15-1/2 months-1-June, 2019-19-September, 2020)

I am not a medical professional.

The suggestions I make are based on personal experience.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy